MathSciNet Relay Station
MathSciNet bibliographic data
MR294304 (45 #3373) 12F10
Jacobson, David On perfect subfields over which a field is separably generated. Proc. Amer. Math. Soc. 33 (1972), 292–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement